Volume 17, issue 4 (2017)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 19
Issue 3, 1079–1618
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Other MSP Journals
A note on cobordisms of algebraic knots

József Bodnár, Daniele Celoria and Marco Golla

Algebraic & Geometric Topology 17 (2017) 2543–2564
Bibliography
1 S Baader, Scissor equivalence for torus links, Bull. Lond. Math. Soc. 44 (2012) 1068 MR2975163
2 S Behrens, M Golla, Heegaard Floer correction terms, with a twist, preprint (2015) arXiv:1505.07401
3 J Bodnár, D Celoria, M Golla, Cuspidal curves and Heegaard Floer homology, Proc. Lond. Math. Soc. 112 (2016) 512 MR3474482
4 M Borodzik, M Hedden, The ϒ function of L–space knots is a Legendre transform, preprint (2015) arXiv:1505.06672
5 M Borodzik, M Hedden, C Livingston, Plane algebraic curves of arbitrary genus via Heegaard Floer homology, Comment. Math. Helv. 92 (2017) 215 MR3656470
6 M Borodzik, C Livingston, Heegaard Floer homology and rational cuspidal curves, Forum Math. Sigma 2 (2014) MR3347955
7 M Borodzik, C Livingston, Semigroups, d–invariants and deformations of cuspidal singular points of plane curves, J. Lond. Math. Soc. 93 (2016) 439 MR3483122
8 E Brieskorn, H Knörrer, Plane algebraic curves, Birkhäuser (1986) MR886476
9 D Eisenbud, W Neumann, Three-dimensional link theory and invariants of plane curve singularities, 110, Princeton Univ. Press (1985) MR817982
10 E Gorsky, A Némethi, Lattice and Heegaard Floer homologies of algebraic links, Int. Math. Res. Not. 2015 (2015) 12737 MR3431635
11 M Hedden, On knot Floer homology and cabling, II, Int. Math. Res. Not. 2009 (2009) 2248 MR2511910
12 J Hom, Z Wu, Four-ball genus bounds and a refinement of the Ozváth–Szabó tau invariant, J. Symplectic Geom. 14 (2016) 305 MR3523259
13 D Krcatovich, The reduced knot Floer complex, Topology Appl. 194 (2015) 171 MR3404612
14 R A Litherland, Signatures of iterated torus knots, from: "Topology of low-dimensional manifolds" (editor R A Fenn), Lecture Notes in Math. 722, Springer (1979) 71 MR547456
15 C Livingston, C A Van Cott, The four-genus of connected sums of torus knots, preprint (2015) arXiv:1508.01455
16 Y Ni, Z Wu, Cosmetic surgeries on knots in S3, J. Reine Angew. Math. 706 (2015) 1 MR3393360
17 B Owens, S Strle, Dehn surgeries and negative-definite four-manifolds, Selecta Math. 18 (2012) 839 MR3000471
18 B Owens, S Strle, Immersed disks, slicing numbers and concordance unknotting numbers, Comm. Anal. Geom. 24 (2016) 1107 MR3622316
19 P Ozsváth, A Stipsicz, Z Szabó, Concordance homomorphisms from knot Floer homology, preprint (2014) arXiv:1407.1795
20 P Ozsváth, Z Szabó, Absolutely graded Floer homologies and intersection forms for four-manifolds with boundary, Adv. Math. 173 (2003) 179 MR1957829
21 P Ozsváth, Z Szabó, Knot Floer homology and the four-ball genus, Geom. Topol. 7 (2003) 615 MR2026543
22 P Ozsváth, Z Szabó, Holomorphic disks and topological invariants for closed three-manifolds, Ann. of Math. 159 (2004) 1027 MR2113019
23 P S Ozsváth, Z Szabó, Knot Floer homology and integer surgeries, Algebr. Geom. Topol. 8 (2008) 101 MR2377279
24 J A Rasmussen, Floer homology and knot complements, PhD thesis, Harvard University (2003) MR2704683
25 J Rasmussen, Khovanov homology and the slice genus, Invent. Math. 182 (2010) 419 MR2729272
26 C T C Wall, Singular points of plane curves, 63, Cambridge Univ. Press (2004) MR2107253